# SDR UALA2013062404363

- Difficulty date: June 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 48,287 hours, 5,823 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG AFT UPPER CONNECTOR LOOSE, HSG ON IDG SIDE.   REPLACED IDG IAW AMM.  IDG OPS CHECKED GOOD.
